# SDR ASOA2015122114308

- Difficulty date: December 21, 2015
- Submitted: January 6, 2016
- Operation: Air carrier
- Aircraft: N851AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7360
- Aircraft time: 36,060 hours, 32,686 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING PLANK CRACKED AT WS 148.019.  REMOVED RT INBD LOWER T/E INBD OF "PIE PANEL" IAW SRM 51-42-21, 51-42-06.  INSTALLED INBD LOWER T/E INBD OF "PIE PANEL", REF SRM 51-42-06 AND SRM 51-42-21 AND DWG 601R10225. COMPLIED WITH ECTC REO 601R-57-21-130 01 AND REO 601R-57-21-130, REV K DATED 11/27/2013 AS WRITTEN.  COMPLIED WITH ECTC REO 601R-57-21-131 AND REO 601R-57-21-131 IAW B DATED 11/28/2013 AS WRITTEN.  INSTALLED -10 REPAIR STRAP AS REQUIRED, REF SRM 51-42-21 AND REO 601R-57-21-130-01.
